# SDR P2EA2002M035

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 28,053 hours, 22,913 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE TAKEOFF CONFIGURATION HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO GATE WITH NO INCIDENT.  ADJUSTED HORIZONTAL STABILIZER TAKEOFF WARNING SWITCH IAW MM 27-40-00.
